# SDR SWAA2023042820671

- Difficulty date: March 24, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 6 ANGLE LOCATED ON SUPPORT ARM AT RT WING 2023-200307<[01] REPLACED SLAT 6 ANGLE LOCATED ON SUPPORT ARM AT RT WING. IAW BOEING CMM 57-43-03 ASSEMBLY SECTION; PAGE 702.;[02] TASK COMPLETED
